# SDR REXA2015031800357

- Difficulty date: March 18, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 18,206 hours, 11,734 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-510, RT SIDE CTR SEAT TRACK HAS CORROSION & PITTING AT FS 349 - 379, 661, 661+16, 661+32 & 661+46.  R & R RT SEAT RAIL FS 350 - 485 IAW AMM 53-00-49-000-801-A07 & AMM 53-00-49-400-801-A07.  BLENDED CORROSION ON SEAT RAILS, FOUND TO BE WITHIN LIMITS IAW REO 670-53-00-013.
